| Model Number |
630-2431111-01 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged while attempting to treat a 60 year old female patient, the device would not power up.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that the reported problem was verified to the monitor board.The monitor board was replaced to remedy.Further testing of the monitor board duplicated the fault.The monitor board was scrapped.No emerging trend based on similar reports.